Alert archive / Indiana / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 110, NWS Northern Indiana

June 10, 2011Kosciusko County, Marshall County, Indiana

NWS Northern Indiana issued this severe thunderstorm warning at Jun 10, 2011, 4:02 PM EDT for Kosciusko County, Marshall County, Indiana. It was in force for 40 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2011, 4:02 PM EDT (20:02 UTC)
Expired
Jun 10, 2011, 4:42 PM EDT
In force
40 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Kosciusko County, IN, Marshall County, IN

The radar

The Northern Indiana radar (KIWX), 36 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 4:10 PM EDTHAIL 1Old Tip Town, IN
Jun 10, 4:26 PM EDTHAIL 0.88Mentone, IN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 10, 2:02 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.0 hours before the alert went out and 243 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2011-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 581 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2011-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 101 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
581 J/kg
Mixed-layer CIN
-228 J/kg
Mixed-layer LCL
670 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
101 m²/s²
0-3 km storm-relative helicity
130 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

304 
WUUS53 KIWX 102002
SVRIWX
INC085-099-102100-
/O.NEW.KIWX.SV.W.0110.110610T2002Z-110610T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
402 PM EDT FRI JUN 10 2011

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL KOSCIUSKO COUNTY IN NORTH CENTRAL INDIANA...
  SOUTHEASTERN MARSHALL COUNTY IN NORTH CENTRAL INDIANA...

* UNTIL 500 PM EDT

* AT 400 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO GOLF BALL SIZE    
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS SEVERE STORM  
  WAS LOCATED NEAR ARGOS...OR 10 MILES SOUTHEAST OF PLYMOUTH...AND   
  MOVING EAST AT 20 MPH.

* LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
  BOURBON...
  MENTONE...
  WARSAW...
  WINONA LAKE...

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE OLD TIP
TOWN...TIPPECANOE...ETNA GREEN...HOFFMAN LAKE...ATWOOD...BURKET...
PALESTINE...CLUNETTE...MONOQUET...LITTLE CHAPMAN LAKE...OSWEGO AND
BIG CHAPMAN LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SEVERE THUNDERSTORM. IF YOU ARE IN THE PATH...
PREPARE IMMEDIATELY FOR GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH...ALONG WITH DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTHERN INDIANA.

&&

LAT...LON 4119 8630 4130 8619 4134 8573 4112 8578
      4116 8608 4117 8609 4117 8617
TIME...MOT...LOC 2001Z 269DEG 19KT 4122 8619
WIND...HAIL 60MPH 1.75IN

$$
3 follow-up statements
998 
WWUS53 KIWX 102014
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
414 PM EDT FRI JUN 10 2011

INC085-099-102100-
/O.CON.KIWX.SV.W.0110.000000T0000Z-110610T2100Z/
MARSHALL IN-KOSCIUSKO IN-
414 PM EDT FRI JUN 10 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR CENTRAL KOSCIUSKO AND SOUTHEASTERN MARSHALL COUNTIES...

AT 409 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO PING PONG 
BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS SEVERE 
STORM WAS LOCATED 5 MILES SOUTH OF BOURBON...OR ABOUT 11 MILES NORTH 
OF ROCHESTER...AND MOVING EAST AT 20 MPH. PUBLIC REPORTED QUARTER 
SIZE HAIL IN OLD TIP TOWN AT 410 PM EDT.

LOCATIONS IMPACTED INCLUDE...
  WARSAW...WINONA LAKE...MENTONE...ETNA GREEN...HOFFMAN LAKE...
  ATWOOD...BURKET...PALESTINE...CLUNETTE AND MONOQUET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SEVERE THUNDERSTORM. IF YOU ARE IN THE PATH...
PREPARE IMMEDIATELY FOR PING PONG BALL SIZE HAIL...AND DAMAGING WINDS
IN EXCESS OF 60 MPH....ALONG WITH DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTHERN INDIANA.

&&

LAT...LON 4130 8614 4134 8573 4112 8578 4116 8608
      4117 8609 4118 8620
TIME...MOT...LOC 2013Z 269DEG 19KT 4122 8611
WIND...HAIL 60MPH 1.50IN

$$
463 
WWUS53 KIWX 102026
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
426 PM EDT FRI JUN 10 2011

INC099-102036-
/O.CAN.KIWX.SV.W.0110.000000T0000Z-110610T2100Z/
MARSHALL IN-
426 PM EDT FRI JUN 10 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MARSHALL COUNTY
IS CANCELLED...

AT 423 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAD MOVED OUT AND 
NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTHERN INDIANA.

&&

LAT...LON 4116 8607 4122 8605 4122 8576 4112 8578
TIME...MOT...LOC 2026Z 280DEG 22KT 4117 8601

$$

INC085-102100-
/O.CON.KIWX.SV.W.0110.000000T0000Z-110610T2100Z/
KOSCIUSKO IN-
426 PM EDT FRI JUN 10 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR SOUTHERN KOSCIUSKO COUNTY...

AT 423 PM EDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM PRODUCING 
QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS 
SEVERE STORM WAS LOCATED NEAR MENTONE...OR ABOUT 11 MILES SOUTHWEST 
OF WARSAW...AND MOVING EAST AT 25 MPH. NICKEL SIZE HAIL WAS REPORTED 
IN MENTONE AT 426 PM EDT.

LOCATIONS IMPACTED INCLUDE...
  WINONA LAKE...BURKET AND PALESTINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SEVERE THUNDERSTORM. IF YOU ARE IN THE PATH...
PREPARE IMMEDIATELY FOR QUARTER SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH....ALONG WITH DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTHERN INDIANA.

&&

LAT...LON 4116 8607 4122 8605 4122 8576 4112 8578
TIME...MOT...LOC 2026Z 280DEG 22KT 4117 8601
WIND...HAIL 60MPH 1.00IN

$$
817 
WWUS53 KIWX 102042
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
442 PM EDT FRI JUN 10 2011

INC085-102052-
/O.CAN.KIWX.SV.W.0110.000000T0000Z-110610T2100Z/
KOSCIUSKO IN-
442 PM EDT FRI JUN 10 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN KOSCIUSKO COUNTY IS
CANCELLED...

AT 442 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAD WEAKENED AND
NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...
THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTHERN INDIANA.

&&

LAT...LON 4116 8607 4122 8605 4122 8576 4112 8578
TIME...MOT...LOC 2042Z 280DEG 22KT 4115 8588

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 3:09 PM EDT, 53 minutes earlier.

Area forecast discussion, Jun 10, 3:09 PM EDT, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
309 PM EDT FRI JUN 10 2011

.SHORT TERM...
CONVN BREAKING OUT THIS AFTN ALG COMPOSITE OUTFLW/STATIONARY FNTL
BNDRY AND SHLD DVLP UPSCALE QUICKLY THIS AFTN GIVEN BREATH OF
DESTABILIZATION TAKING PLACE THIS AFTN WITHIN RAPIDLY DECAYING
OUTFLW BUBBLE. WHILE SOME ISOLD TORNADO RISK EXITS...WINDOW OF
OPPORTUNITY SHORT OWING TO SHALLOWNESS OF PRIOR BUBBLE. GREATER
OBVIOUS THREAT IS BOTH LARGE HAIL GIVEN FVRBL FREEZING LVL AND IN
LIGHT OF CAPE DISTRIBUTION IN HAIL GROWTH ZONE...AND DAMAGING WINDS
W/OBSVD 45KT MID LVL SPD MAX NOTED ON WOLCOTT PROFILER...BOTH
GENERALLY SOUTH OF THE IN/MI STATELINE ALTHOUGH A CONDITIONAL RISK
EXTENDS FURTHER NORTH AND EAST PENDING CONTD DESTABILIZATION INVOF
OF NWD RTNG OUTFLW BNDRY THROUGH THIS AFTN.

OTHERWISE ADDNL CONVN XPCD LT TONIGHT IN ASSOCN/W ROBUST SW TROUGH
OVR SD THIS AFTN MIGRATING EWD INTO THE GREAT LAKES SAT MORNING.
THIS WILL LIKELY REACTIVATE BY SAT AFTN AS BNDRY LYR DESTABILIZES
BUT HIGHRES MODEL DERIVED SOLUTIONS POINT TO MUCH OF THIS FALLING
EAST AND SOUTH OF KIWX CWA TOMORROW AFTN AND WILL HOLD W/CLOSE
W/PRIOR POP ALIGNMENT. OTHERWISE MUCH COOLER CONDS XPCD SAT NIGHT AS
LL FLW VEERS IN WAKE OF SW TROUGH AND TAPS INTO COOL CANADIAN RIDGE
DROPPING SWD OUT OF WRN ONTARIO. HWVR WILL MAKE FOR A FANTASTIC
WEEKEND TEMP WISE.

&&

.LONG TERM...
SUNDAY THROUGH FRIDAY...A SURFACE HIGH PRESSURE AREA WILL BE
BUILDING INTO THE WESTERN GREAT LAKES REGION AT THE START OF THIS
PERIOD. GIVEN THE COOL AND DRY AIR MASS AND THE SUBSIDENCE
ASSOCIATED WITH THIS SYSTEM...TEMPERATURES SHOULD BE BELOW NORMAL
SUNDAY THROUGH TUESDAY. FAVOR THE GFS MEAN ENSEMBLE MOS WHICH
APPEAR ON TRACK IN THIS REGARD. OTHERWISE...AN UPPER LEVEL SYSTEM
SHOULD REACH THE AREA BY WEDNESDAY OR THURSDAY. THE ONGOING TIMING
OF A CHANCE FOR SHOWERS OR STORMS DURING THIS PERIOD APPEARS ON
TRACK.

&&

.UPDATE/AVIATION...
CONV INITIATION IMMINENT ACRS NW/WRN IN INVOF OF COMPOSITE
OUTFLW/SYNOPTIC BNDRY AS UPSTREAM SW TROUGH NW OF KSTL APCHS THIS
AFTN. RAPID DESTABILIZATION UNDERWAY WITHIN EARLIER CONV OUTFLW
BUBBLE AND SOME ENHANCEMENT SEEN IN LATEST VIS IMAGERY FM KPPO SWWD
TO KRZL. THUS ISSUED AFTN UPDATE TO MENTION SVR RISK GENERALLY SOUTH
OF IN/MI STATELINE IN AREA OF GREATER MASS FLUX AND SIGLY MORE
BUOYANCY.

OTHERWISE GENERALLY VFR CONDS THIS AFTN ARE XPCD TO DETERIORATE
AGAIN OVERNIGHT AS VIGOROUS UPSTREAM SW TROUGH OVR SD AND
ASSOCD/FNTL WAVE OVR THE PLAINS MIGRATES EWD W/AN ATTENDANT
SECONDARY AREA OF CONV DVLPMNT XPCD. BACKING LL F&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SHORT TERM...T
LONG TERM...SKIPPER
AVIATION...T
Hazardous weather outlook, Jun 10, 2:33 PM EDT, 1 hour 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
233 PM EDT FRI JUN 10 2011

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-111845-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
233 PM EDT FRI JUN 10 2011 /133 PM CDT FRI JUN 10 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE FOR SHOWERS AND THUNDERSTORMS THIS AFTERNOON
INTO TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS...
WITH DAMAGING WINDS AND LARGE HAIL BEING THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE FOR SHOWERS AND THUNDERSTORMS ON SATURDAY.
SEVERE THUNDERSTORMS ARE NOT EXPECTED AT THIS TIME.

THERE IS ALSO A CHANCE FOR SHOWERS AND THUNDERSTORMS ON WEDNESDAY
AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY INTO TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-111845-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
233 PM EDT FRI JUN 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL BE POSSIBLE THROUGH TONIGHT. WINDS AND WAVES
WILL BE LOCALLY HIGHER IN AND NEAR THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE FOR THUNDERSTORMS WEDNESDAY AND THURSDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

In the hours before

Local storm report, Jun 10, 2:41 PM EDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
241 PM EDT FRI JUN 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     HAIL             SOMERSET                42.05N  84.38W
06/10/2011  E0.75 INCH       HILLSDALE          MI   EMERGENCY MNGR

&&

EVENT NUMBER IWX1101035

MLR
Special weather statement, Jun 10, 2:54 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
254 PM EDT FRI JUN 10 2011

INZ012-014-101930-
MARSHALL IN-STARKE IN-
254 PM EDT FRI JUN 10 2011

...STRONG THUNDERSTORMS MOVING TOWARD MARSHALL AND EASTERN STARKE
COUNTIES...

AT 254 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
RAPIDLY DEVELOPING THUNDERSTORMS ALONG A LINE EXTENDING FROM HAMLET
TO KNOX...MOVING EAST AT 30 MPH.

LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
  PLYMOUTH...
  CULVER...
  DONALDSON AND OBER...
  OAK GROVE...
  MAXINKUCKEE...HIBBARD AND BURR OAK...
  TWIN LAKES AND RUTLAND...

HAIL UP TO PENNY SIZE AND FREQUENT CLOUD TO GROUND LIGHTNING CAN BE
EXPECTED WITH THIS THESE STORMS. SEEK SAFE SHELTER UNTIL THESE
STORMS HAVE PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY
EVENING/800 PM CDT FRIDAY EVENING/ FOR NORTHERN INDIANA AND
NORTHWESTERN OHIO.

LAT...LON 4142 8616 4119 8633 4120 8675 4139 8661
TIME...MOT...LOC 1854Z 260DEG 25KT 4135 8652 4126 8660
Special weather statement, Jun 10, 3:33 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
333 PM EDT FRI JUN 10 2011

INZ016-102015-
KOSCIUSKO IN-
333 PM EDT FRI JUN 10 2011

...STRONG THUNDERSTORMS MOVING TOWARD NORTHERN KOSCIUSKO COUNTY...

AT 332 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MILFORD...OR NEAR NAPPANEE...MOVING EAST AT
25 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  SYRACUSE...
  MILFORD...
  NORTH WEBSTER...
  LEESBURG...
  OSWEGO...
  DEWART LAKE AND TIPPECANOE LAKE...

HAIL UP TO PENNY SIZE AND FREQUENT CLOUD TO GROUND LIGHTNING CAN BE
EXPECTED WITH THIS THESE STORMS. SEEK SAFE SHELTER UNTIL THESE
STORMS HAVE PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY
EVENING FOR NORTHERN INDIANA AND NORTHWESTERN OHIO.

LAT...LON 4143 8604 4144 8586 4143 8585 4144 8578
      4144 8566 4131 8566 4133 8606
TIME...MOT...LOC 1934Z 266DEG 21KT 4139 8593
Special weather statement, Jun 10, 3:34 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
334 PM EDT FRI JUN 10 2011

INZ025-026-032-102015-
GRANT IN-HUNTINGTON IN-WELLS IN-
334 PM EDT FRI JUN 10 2011

...STRONG THUNDERSTORMS MOVING TOWARD EXTREME NORTHWESTERN
BLACKFORD...NORTHERN GRANT...SOUTHWESTERN WELLS AND SOUTHERN
HUNTINGTON COUNTIES...

AT 332 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SWEETSER...OR NEAR MARION...MOVING NORTHEAST
AT 30 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  MARION...
  VAN BUREN...
  HOME CORNER...
  LAKE WOOD...
  LANDESS AND HANFIELD...
  PLEASANT PLAIN...

HAIL UP TO PENNY SIZE AND FREQUENT CLOUD TO GROUND LIGHTNING CAN BE
EXPECTED WITH THIS THESE STORMS. SEEK SAFE SHELTER UNTIL THESE
STORMS HAVE PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY
EVENING FOR NORTHERN INDIANA AND NORTHWESTERN OHIO.

LAT...LON 4058 8582 4066 8568 4065 8564 4068 8564
      4073 8555 4065 8527 4049 8571
TIME...MOT...LOC 1935Z 242DEG 26KT 4057 8571

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 9:09 PM EDTSpecial Weather StatementIWXWhite36 min
Jun 9, 10:30 PM EDTRiver Flood WarningIWXLaPorte, Saint Joseph, Starke44 hr
Jun 10, 3:45 AM EDTSpecial Weather StatementIWXWhitley30 min
Jun 10, 4:35 AM EDTSpecial Weather StatementIWXMiami25 min
Jun 10, 6:45 AM EDTAreal Flood AdvisoryIWXCass, Grant, Huntington, Miami, Wabash, White4 hr
Jun 10, 7:25 AM EDTFlash Flood WarningIWXCass, Grant, Miami, Wabash4 hr
Jun 10, 8:13 AM EDTAreal Flood AdvisoryIWXAdams, Grant, Huntington, Wells3 hr
Jun 10, 10:46 AM EDTRiver Flood WatchIWXFulton, Marshall, Pulaski, Starke35 hr
Jun 10, 2:54 PM EDTSpecial Weather StatementIWXMarshall, Starke36 min
Jun 10, 3:06 PM EDTSevere Thunderstorm WarningIWXMarshall, Starke54 min
Jun 10, 3:33 PM EDTSpecial Weather StatementIWXKosciusko42 min
Jun 10, 3:34 PM EDTSpecial Weather StatementIWXGrant41 min
Jun 10, 4:28 PM EDTSpecial Weather StatementIWXNoble47 min
Jun 10, 5:08 PM EDTSpecial Weather StatementIWXAllen52 min
Jun 10, 5:45 PM EDTSevere Thunderstorm WarningIWXAllen, Huntington, Whitley45 min
Jun 10, 5:51 PM EDTSevere Thunderstorm WarningIWXAllen39 min
Jun 10, 5:57 PM EDTAreal Flood AdvisoryIWXAllen, Huntington, Whitley2 hr
Jun 10, 6:16 PM EDTFlash Flood WarningIWXAllen, Huntington3 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.